Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Breastfeeding, had scanty periods in one cycle followed by heavy in the other with no pain. Treatment required?

I had my baby 3 months ago and am breastfeeding . I got my period when my baby was about 2 months old and it was pretty light and lasted about 3 days. I just got my period again but it is much heavier and has been heavy for a couple days now. I was just wondering if this is normal or if I should see my family dr. I have not had any pain just very heavy bleeding .
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi. Some irregularity in bleeding (both amount and duration ) can occur for few months after delivery. But if bleeding is too heavy you should certainly see your dr. Sometimes it is only anaemia which is causing this trouble..Once you go for a follow up she will guide you regarding things to be followed during lactation period and contraceptive advice also.Thanks.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor